# SDR VNAA20250610053

- Difficulty date: June 10, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: CC670333224
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FRAME AT FS173 INSIDE THE FORWARD EQUIPMENT COMPARTMENT (TRU BAY) DOOR PART NUMBER CC670-33322-4 IS BENT WITH A POSSIBLE CRACK NEAR THE UPPER SIDE. (MARKED WITH ORANGE TAPE.)  REMOVED AND REPLACED RH FRAME WITH NEW SERVICEABLE FRAME AT FS173 INSIDE THE FORWARD EQUIPMENT COMPARTMENT (TRU BAY) DOOR PART NUMBER CC670-33322-4 IAW CRJ700 SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01. APPLIED PROTECTIVE FINISHES IAW CRJ700 SRM 51-25-00-001-001-A01.
